Title: Best affine unbiased response decomposition
Authors: Dhaene, Geert ×
Schokkaert, Erik
Van de Voorde, Carine #
Issue Date: Aug-2003
Publisher: Academic press inc elsevier science
Series Title: Journal of multivariate analysis vol:86 issue:2 pages:242-253
Abstract: Given two linear regression models y(1) = X(1)beta(1) + u(1) and y(2) = X(2)beta(2) + u(2) where the response vectors y(1) and y(2) are unobservable but the sum y = y(1) + y(2) is observable, we study the problem of decomposing y into components (y) over cap (1) and (y) over cap (2), intended to be close to (y) over cap (1) and (y) over cap (2), respectively. We develop a theory of best affine unbiased decomposition in this setting. A necessary and sufficient condition for the existence of an affine unbiased decomposition is given. Under this condition, we establish the existence and uniqueness of the best affine unbiased decomposition and provide an expression for it. (C) 2003 Elsevier Science (USA). All rights reserved.
ISSN: 0047-259X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center of Public Economics, Leuven
Research Center of Econometrics, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science